Study of Families of Curves in the Euclidian Plan
Belaib Lekhmissi, Bouarroudj Nadra & Hocine El Habib
Journal of Mathematics and Statistics, Volume 3, Issue 3, pp. 100–105 · doi.org/10.3844/jmssp.2007.100.105
Abstract
Non-standard analysis techniques are more considered in approaching complex mathematical domains. By using some concepts of non-standard analysis methods such as regionalization method, we deal with a family of curves in an Euclidian plan. The solutions of the algebraic equations representing these curves in a plan have an hyperbolic forms.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Lekhmissi, B., Nadra, B. & Habib, H. E. (2007). Study of Families of Curves in the Euclidian Plan. Journal of Mathematics and Statistics, 3(3), 100–105. https://doi.org/10.3844/jmssp.2007.100.105
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
